# SDR CALA2021110802048

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 98,681 hours, 13,403 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Rh Bs1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-06900 OP 4, AD2019-11-02, 1EA THROUGH THICKNESS CRACK WAS FOUND ON THE MOST I/B LAYER OF THE LONGERON AS MARKED. PLS PRINT & ACCOMPLISH OP 14 OF THIS EA TO ACCOMPLISH RH LONGERON REPLACEMENT PRIOR TO FURTHER FLIGHT. TRANSFER REF. NON-ROUTINE LP 9130254 AND ORIGINATED BY EMP V893003. FUSELAGE RH BS1035 UNDERWING LONGERON REPLACED AND INSTALLED AS PER EA 5310-06900 REV D OP 014 - WORK ACCOMPLISHED BY MECHANISM V893003 AND INSPECTED BY V925649 ADD EMP:V925649 RII INSPECTED OKAY BY HX 243551 ADD EMP:V906449
